Letter to the Editor
Comments on ‘Confidence intervals for a ratio of binomial proportions based on paired data’ by D. G. Bonett and R.M. Price, Statistics in Medicine 2006; 25:3039–3047
Article first published online: 17 JUN 2008
Copyright © 2008 John Wiley & Sons, Ltd.
Statistics in Medicine
Volume 27, Issue 16, pages 3209–3210, 20 July 2008
How to Cite
Nam, J.-m. (2008), Comments on ‘Confidence intervals for a ratio of binomial proportions based on paired data’ by D. G. Bonett and R.M. Price, Statistics in Medicine 2006; 25:3039–3047. Statist. Med., 27: 3209–3210. doi: 10.1002/sim.3323
- Issue published online: 17 JUN 2008
- Article first published online: 17 JUN 2008
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!